Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Lucien Le Cam
Title: Asymptotic methods in statistical decision theory
Additional book information: Springer Series in Statistics, Springer-Verlag, New York, Berlin, Heidelberg, 1986, xxvi + 742 pp., $49.95. ISBN 0-387-96307-3.

Review Information:

Reviewer: A. N. Shiryayev
Reviewer: Yu. A. Koshevnik
Journal: Bull. Amer. Math. Soc. 20 (1989), 280-285
DOI: https://doi.org/10.1090/S0273-0979-1989-15798-4